# SDR 2008UALA02663

- Difficulty date: May 7, 2008
- Submitted: May 8, 2008
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 44,205 hours, 6,672 cycles
- Engine: Pwa PW4090
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil Filter
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

L ENG OIL FILTER STATUS MESSAGES.  REPLACED MAIN OIL FILTER. NO SLUDGE OR CONTAMINATION NOTED, CHECKED MASTER CHIP DETECTOR, NOTHING FOUND. RAN ENGINE, CLEARED MESSAGE, NO FURTHER ANOMALIES NOTED. NO LEAKS NOTED AFTER ENGINE RUN.
